# SDR SIMA200117109

- Difficulty date: June 20, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: S53570203202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE REPORTED SEAT TRACKS, LEFT OUTBOARD MID, LEFT INBOARD MID, RIGHT OUTBOARD AND RIGHT INBOARD MID CORRODED.  MAINTENANCE REMOVED AND REPLACED SEAT TRACKS IAW EO E2-53MR-115.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
